# SDR SWAA2020033121011

- Difficulty date: March 1, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 55,631 hours, 33,048 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB INSPAR RIB ASSY 4 (STAB STA 120.30) STIFFENER 3 HAS A CRACK NEAR LOWER SKIN / ACCOMPLISHED LEFT HORIZONTAL STAB RIB STA 120.30 REPLACEMENT ON NRC 40558-3400-0011. DEFECT #Y187294
